# SDR CALA2022101402800

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Boeing 100BOEING
- Aircraft serial: 2579
- Aircraft time: 44,583 hours, 22,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: L/H Fr16 Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR16 DOOR STOP #7 HOLES 1&3 HAVE CRACK INDICATIONS IN INTERC OSTAL AND FRAME AT 3 O CLOCK "REPAIR BEFORE NEXT FLIGHT" SUPPORT TASK AD RELATED (AD 2022-02-11) GENERATED AT HAECO LCQ PER NR 9 292408 (42408) BY V061632 REMOVED AND REPLACED INTERCOSTAL AND REAMED HOLE 3 (FR LAYER) PE R R53113118, A319 SRM 51-72-11/001, 51-44-11/001. ACP BY V080280 INSP BY V077960.
